Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Topological semigroups and continua with cut points


Author: W. M. Faucett
Journal: Proc. Amer. Math. Soc. 6 (1955), 748-756
MSC: Primary 22.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0071713-1
MathSciNet review: 0071713
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Semigroups containing minimal ideals, Amer. J. Math. vol. 70 (1948) pp. 521-526. MR 0025476 (10:12b)
  • [2] W. M. Faucett, Compact semigroups irreducibly connected between two idempotents, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 741-747. MR 0071712 (17:173c)
  • [3] W. M. Faucett, R. J. Koch and K. Numakura, Complements of maximal ideals in compact semigroups, to appear in Duke Math. J. MR 0072425 (17:282a)
  • [4] R. J. Koch and A. D. Wallace, Maximal ideals in compact semigroups, Duke Math. J. vol. 21 (1954) pp. 681-685. MR 0063381 (16:112e)
  • [5] K. Numakura, On bicompact semigroups, Math. J. of Okayama Univ. vol. 1 (1952) pp. 98-108. MR 0048467 (14:18g)
  • [6] R. Remage, Jr., Invariance and periodicity properties of nonalternating in the large transformations, Dissertation, University of Pennsylvania, 1950 (unpublished).
  • [7] A. D. Wallace, Inverses in Euclidean mobs, Math. J. of Okayama Univ. vol. 3 (1953) pp. 23-28. MR 0062137 (15:933d)
  • [8] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, 1942. MR 0007095 (4:86b)
  • [9] R. L. Wilder, Topology of Manifolds, Amer. Math. Soc. Colloquium Publications, vol. 32, 1949. MR 0029491 (10:614c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.0X

Retrieve articles in all journals with MSC: 22.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0071713-1
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society